Inventiones mathematicae

, Volume 84, Issue 3, pp 541–561

Maximal and singular integral operators via Fourier transform estimates

  • Javier Duoandikoetxea
  • José L. Rubio de Francia
Article

DOI: 10.1007/BF01388746

Cite this article as:
Duoandikoetxea, J. & Rubio de Francia, J.L. Invent Math (1986) 84: 541. doi:10.1007/BF01388746

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Javier Duoandikoetxea
    • 1
  • José L. Rubio de Francia
    • 1
  1. 1.División de MatemáticasUniversidad AutónomaMadridSpain